MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SET TCI; OXIMETER

MASIMO - 52 DISCOVERY RD SET TCI; OXIMETER
Model Number 4053-9
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the spo2 value was always 100.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.  during simulation testing, the sensor passed manual and preset conditions and provided accurate measurements.The sensor was determined to be functioning as designed. initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).Model# updated from 4053 to 4053-9.

Brand Name
RD SET TCI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618 1604
MDR Report Key8936155
Report Number3011353843-2019-00044
Device Sequence Number2520735
Product Code DQA
UDI-Device Identifier00843997009904
UDI-Public00843997009904
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4053-9
Device Catalogue Number4053
Device Lot Number18M03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/04/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1